Record Type
Journal Articles

Contributor Information

Author(s)
Baker J, van Meter J, McWilliams S, Centrella J, Kelly B

Title Information

Full Title
Consistency of post-Newtonian waveforms with numerical relativity
Publication Title

Identifiers

DOI
10.1103/PhysRevLett.99.181101
ISSN
0031-9007
Article Number
181101

Publication Information

Publication Date
2007 Nov 2
Volume
99
Issue
18
Page Count
4
Keyword(s)
Citation
Baker J, van Meter J, McWilliams S, Centrella J, Kelly B. Consistency of post-Newtonian waveforms with numerical relativity. PHYSICAL REVIEW LETTERS. 2007;99 (18):4.

Copyright